# SDR SWAA2024123173005

- Difficulty date: November 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,023 hours, 38,953 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 8 INTERNAL AREA FUEL TANK LOC. BTW RIB 19 AND RIB 20 UPPER SKIN LOWER SURFACE AFT AREA AT LT WING 2024-732328<[01] REPAIRED UPPER STRINGER 8 INTERNAL AREA FUEL TANK LOC WSTA 564.5 TO WSTA 591.5 AND SKIN ATTACHMENT FLANGE IAW EA-24-157-03381 WIP1 AND EA-24-157-03381 SUMMARY SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK CARD COMPLETED. REPAIRED UPPER STRINGER 8 INTERNAL AREA FUEL TANK LOC WSTA 564.5 TO WSTA 591.5 AND SKIN ATTACHMENT FLANGE IAW EA-24-157-03381 WIP1 AND EA-24-157-03381 SUMMARY SEE INDIVIDUAL SIGN OFFS BELOW.
